# SDR VNAA202008049991

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 12,448 hours, 11,373 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB AFT DRAG ANGLE CRACKED .2" LONG AT FWD END. LOCATED, DRILLED AND INSTALLED NEW LEFT VERTICAL STAB AFT DRY ANGLE IAW SRM 51-40-11-001-001-A01.
